# SDR FDEA201010194103

- Difficulty date: October 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 42,830 hours, 13,895 cycles
- Engine: Pwa PW4152
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL APPROX 80 KTS GOT ECAM WARNING FOR  PITCH FEEL SYS 1 AND 2 AND RUDDER TRAVEL SYS 1 AND  2 FAULTS.  ALL 4 LIGHTS WERE ILLUMINATED ON OVHD  PANEL. ABORTED TAKEOFF, COMPLETED APPROPRIATE CHECKLISTS AND RETURNED TO BLOCKS.  ACCOMPLISHED AFS/LAND TEST. NO FAULTS NOTED. ALL  TESTS PASS.  (CLOSED)
